MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® I.C. COMPLETE CARE FOLEY CATHETER; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES

C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® I.C. COMPLETE CARE FOLEY CATHETER; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Model Number A319414AM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
Foley was inserted without issue.It was later noted they foley was not draining urine from bladder.When there was attempt to deflate balloon and remove foley, the balloon would not deflate.Foley had to be cut to remove it from patient.There was no harm to the patient.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® I.C. COMPLETE CARE FOLEY CATHETER
Common Device Name
CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key7632328
Report Number7632328
Device Sequence Number16680159
Product Code MJC
UDI-Device Identifier00801741073854
UDI-Public(01)00801741073854
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA319414AM
Device Catalogue NumberA319414AM
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/17/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1